MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD MYAIRVO 2 HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD MYAIRVO 2 HUMIDIFIER
Model Number PT100
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject device is no longer in use by the healthcare facility.(b)(6) has requested for the complaint device to be returned for evaluation.We will provide a follow up report upon completion of our investigation.The pt100 myairvo 2 humidifier device is an active humidifier with integrated flow generator that delivers high flow warmed and humidified respiratory gases to spontaneously breathing patients through a variety of patient interfaces.It's intended use is for the treatment of spontaneously breathing patients who would benefit from receiving high flow warmed and humidified respiratory gases.The myairvo 2 device should not be used for life support purposes, and appropriate patient monitoring must be used at all times.
 
Event or Problem Description
A distributor in florida reported that a pt100 myairvo 2 humidifier did not have an audible alarm.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Additional Manufacturer Narrative
(b)(4), sections d1, d2 and d4 were corrected.The brand name and common device name (d1 and d2) were changed from airvo 2 humidifier to myairvo2 humidifier.Model number and catalog number (d4) were changed from pt101 to pt100.The pt100 myairvo 2 humidifier device is an active humidifier with integrated flow generator that delivers high flow warmed and humidified respiratory gases to spontaneously breathing patients through a variety of patient interfaces.It's intended use is for the treatment of spontaneously breathing patients who would benefit from receiving high flow warmed and humidified respiratory gases.The myairvo 2 device should not be used for life support purposes, and appropriate patient monitoring must be used at all times.Method: the complaint myairvo 2 was received by fisher & paykel healthcare (f&p) where it was inspected by a trained f&p employee.The device was performance tested and the audible alarm function was checked.Results: performance testing revealed that the audible alarm of the myairvo 2 unit was working.Conclusion: we are unable to determine what may have caused the reported failure as there was no fault found with the returned device.
 
Event or Problem Description

Brand Name
MYAIRVO 2 HUMIDIFIER
Common Device Name
MYAIRVO 2 HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618
9494534000
MDR Report Key15008819
Report Number9611451-2022-00608
Device Sequence Number2316430
Product Code BTT
UDI-Device Identifier09420012422248
UDI-Public(01)09420012422248(10)2100405897(11)180201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT100
Device Catalogue NumberPT100
Device Lot Number2100405897
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown